# SDR DXTA2022112874740

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 2,433 hours, 1,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: UNABLE TO MOVE DOOR HANDLE FROM THE OPEN POSITION TO THE CLOSED POSITION. // SIGNOFF // DISASSEMBLY MAIN CABIN DOOR AND FOUND AFT, MIDDLE PIN TO BE BOUND UP, FREED PIN AND CHECKED FOR BURS CHECKED RIGGING OF PIN AND ALL WERE WITHIN LIMITS CONTACTED MCC WITH FINDINGS AND THEY WERE OK WITH RELEASED SINCE THERE WAS NOT ANY RECENT HISTORY WITH THE ISSUE. ALL WORK DONE IAW CE680A AMM 52-10-50 AND 52-10-08. NO FURTHER ACTION TAKEN AT THIS TIME
